Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




143 Publications

2025 | Published | Journal Article | IST-REx-ID: 19001 | OA
Erdös, László, et al. “Loschmidt Echo for Deformed Wigner Matrices.” Letters in Mathematical Physics, vol. 115, 14, Springer Nature, 2025, doi:10.1007/s11005-025-01904-5.
[Published Version] View | Files available | DOI | arXiv
 
2025 | Published | Journal Article | IST-REx-ID: 19039 | OA
Ji, Hong Chang, and Jaewhi Park. “Tracy-Widom Limit for Free Sum of Random Matrices.” The Annals of Probability, vol. 53, no. 1, Institute of Mathematical Statistics, 2025, pp. 239–98, doi:10.1214/24-aop1705.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2025 | Published | Journal Article | IST-REx-ID: 18112 | OA
Henheik, Sven Joscha. “Deformational Rigidity of Integrable Metrics on the Torus.” Ergodic Theory and Dynamical Systems, vol. 45, no. 2, Cambridge University Press, 2025, pp. 467–503, doi:10.1017/etds.2024.48.
[Published Version] View | Files available | DOI | WoS
 
2025 | Epub ahead of print | Journal Article | IST-REx-ID: 18880 | OA
Campbell, Andrew J., et al. “Rate of Convergence in Multiple SLE Using Random Matrix Theory.” Random Matrices: Theory and Application, 2450028, World Scientific Publishing, 2025, doi:10.1142/S201032632450028X.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2025 | Published | Journal Article | IST-REx-ID: 15128 | OA
Riabov, Volodymyr. “Mesoscopic Eigenvalue Statistics for Wigner-Type Matrices.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 61, no. 1, Institute of Mathematical Statistics, 2025, pp. 129–54, doi:10.1214/23-AIHP1438.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 17154 | OA
Reker, Jana. “Fluctuation Moments for Regular Functions of Wigner Matrices.” Mathematical Physics, Analysis and Geometry, vol. 27, no. 3, 10, Springer Nature, 2024, doi:10.1007/s11040-024-09483-y.
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 18656 | OA
Cipolloni, Giorgio, et al. “Out-of-Time-Ordered Correlators for Wigner Matrices.” Advances in Theoretical and Mathematical Physics, vol. 28, no. 6, International Press, 2024, pp. 2025–83, doi:10.4310/ATMP.241031013250.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 14542 | OA
Henheik, Sven Joscha, et al. “Universality in Low-Dimensional BCS Theory.” Reviews in Mathematical Physics, vol. 36, no. 9, 2360005, World Scientific Publishing, 2024, doi:10.1142/s0129055x2360005x.
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 15378 | OA
Erdös, László, and Hong Chang Ji. “Wegner Estimate and Upper Bound on the Eigenvalue Condition Number of Non-Hermitian Random Matrices.” Communications on Pure and Applied Mathematics, vol. 77, no. 9, Wiley, 2024, pp. 3785–840, doi:10.1002/cpa.22201.
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 17047 | OA
Dubach, Guillaume, and Jana Reker. “Dynamics of a Rank-One Multiplicative Perturbation of a Unitary Matrix.” Random Matrices: Theory and Applications, vol. 13, no. 2, 2450007, World Scientific Publishing, 2024, doi:10.1142/s2010326324500072.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 17049
Cipolloni, Giorgio, et al. “Optimal Lower Bound on Eigenvector Overlaps for Non-Hermitian Random Matrices.” Journal of Functional Analysis, vol. 287, no. 4, 110495, Elsevier, 2024, doi:10.1016/j.jfa.2024.110495.
[Published Version] View | DOI
 
2024 | Published | Thesis | IST-REx-ID: 17164 | OA
Reker, Jana. Central Limit Theorems for Random Matrices: From Resolvents to Free Probability. Institute of Science and Technology Austria, 2024, doi:10.15479/at:ista:17164.
[Published Version] View | Files available | DOI
 
2024 | Published | Journal Article | IST-REx-ID: 18762 | OA
Reker, Jana. “Multi-Point Functional Central Limit Theorem for Wigner Matrices.” Electronic Journal of Probability, vol. 29, 191, Institute of Mathematical Statistics, 2024, doi:10.1214/24-EJP1247.
[Published Version] View | Files available | DOI | arXiv
 
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18764
Erdös, László, et al. “Prethermalization for Deformed Wigner Matrices.” Annales Henri Poincare, Springer Nature, 2024, doi:10.1007/s00023-024-01518-y.
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 13975 | OA
Campbell, Andrew J., and Sean O’Rourke. “Spectrum of Lévy–Khintchine Random Laplacian Matrices.” Journal of Theoretical Probability, vol. 37, Springer Nature, 2024, pp. 933–73, doi:10.1007/s10959-023-01275-4.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 14408 | OA
Cipolloni, Giorgio, et al. “Mesoscopic Central Limit Theorem for Non-Hermitian Random Matrices.” Probability Theory and Related Fields, vol. 188, Springer Nature, 2024, pp. 1131–82, doi:10.1007/s00440-023-01229-1.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 17281 | OA
Campbell, Andrew J., et al. “The Fractional Free Convolution of R-Diagonal Elements and Random Polynomials under Repeated Differentiation.” International Mathematics Research Notices, vol. 2024, no. 13, Oxford University Press, 2024, pp. 10189–218, doi:10.1093/imrn/rnae062.
[Published Version] View | Files available | DOI
 
2024 | Published | Journal Article | IST-REx-ID: 17375 | OA
Cipolloni, Giorgio, et al. “Precise Asymptotics for the Spectral Radius of a Large Random Matrix.” Journal of Mathematical Physics, vol. 65, no. 6, 063302, AIP Publishing, 2024, doi:10.1063/5.0209705.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 15025 | OA
Erdös, László, and Benjamin McKenna. “Extremal Statistics of Quadratic Forms of GOE/GUE Eigenvectors.” Annals of Applied Probability, vol. 34, no. 1B, Institute of Mathematical Statistics, 2024, pp. 1623–62, doi:10.1214/23-AAP2000.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 18554 | OA
Erdös, László, and Volodymyr Riabov. “Eigenstate Thermalization Hypothesis for Wigner-Type Matrices.” Communications in Mathematical Physics, vol. 405, no. 12, 282, Springer Nature, 2024, doi:10.1007/s00220-024-05143-y.
[Published Version] View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed